# SDR DALA1124723222

- Difficulty date: October 14, 2010
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- Aircraft time: 57,956 hours, 25,794 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER SKIN FR 20/21 STR 44 CORROSION REPAIR PER ERA484923-14 REPAIR PER SECTION I IS TIME LIMITED FOR DAMAGE TOLERANCE ANLYSIS.  ASSOCIATED ER/A 13-484923 ADDED FOR AC 3222 ERA 484923-14 HAS BEEN REVISED TO REV A.  SECTION II HAS BEEN DELETED.  SECTION I IS A PERMANENT REPAIR.  CLOSED LOG  REMOVED MONITORS.  PER S/O 01APR11 LOG COMMENTS ABOVE VIS: Y LRU: 32-2000-9-0001 SER: 03222 MON, 32 REP, COMPLETED 28FEB11 LAX MON, 32 L/L, 0277278; VIS; DTA; ERA484923II; FSLG; 3222 20-0553-8-3581 03222
